# SDR 96ZZZM1326

- Difficulty date: August 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N357QS
- Make and model: Boeing 727-21
- Aircraft serial: 19259
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Door
- Part number: 65216357
- Condition: Unsecured
- Location: E/E Bay
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

UNABLE TO PRESSURIZE AIRCRAFT.  AIRCRAFT MADE AN ATB INTO DAYTON.  RESEATED E/E COMPARTMENT DOOR.
